# SDR USAAD98202

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 404F429
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS-PIT - FLT 828 - ON ROTATION, THE NR 3 MAIN TIRE BLEW OUT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 3 MAIN TIRE AND WHEEL ASSEMBLY, RIGHT SHIMMY DAMPER, RIGHT LANDING GEAR SPRAY DEFLECTOR, NR 3 BRAKE LINE, AND THE RIGHT INBOARD FLAP SECTION OF THE RIGHT INBOARD FLAP.  (M)
